Use Tylenol Regular Strength 325mg to get effective relief of headaches, aches and pains, and fever. These easy-to-swallow caplets are tough on pain, but gentle on your stomach. Containing 325 milligrams of acetaminophen in each tablet, Tylenol Regular Strength 325mg offer effective pain relief and fever reduction. These caplets temporarily reduce fever and relieve headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; and aches and pains due to cold and flu.
Fast, effective relief of headaches, fever, and aches and pains
Tough on pain, easy on your stomach
Contains the pain reliever/fever reducer acetaminophen
Easy-to-swallow sweet-coated tablets
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.